# SDR CALA0700553

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C25961
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE OF RUDDER T/E SKIN DELAMINATED AT STA 175.0.  THE DELAMINATION MEASURED 0.4"L X 0.2"W.  A PERMANENT REPAIR WAS INSTALLED IAW ECRA 5540-01243.
